# SDR DL757071571

- Difficulty date: November 29, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N624DL
- Make and model: Boeing 757232
- Aircraft serial: 22914
- Aircraft time: 69,102 hours, 33,470 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Sparks
- Location: L1 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH 17000 FEET NOTICED A STRONG ELEC SMELL.  CAPT NOTICED SPARKING IN LOWER LEFT SIDE OF WINDOW L1.  FOUND L1 WINDOW J5 WINDOW HEAT CONNECTION LOOSE.  REPLACED J5 WIRE HARNESS AND HARDWARE.
